# SDR 96ZZZX2131

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 85 - DURING CRUISE, NR 2 ENGINE, SN 3240, OIL FILTER CLOG LIGHT ILLUMINATED.  ENGINE WAS SHUT-DOWN AND SUBSEQUENTLY CHANGED.  ENGINE TOTAL TIME 28,723 HOURS; 14,781 TOTAL CYCLES.  CHECK C-2D - 6/5/95 - MCI.
